Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes loss of appetite after having Purzanthin & Curcumin2k supplements?

Answered by
Dr.
Dr. Samir Patil

Gastroenterologist

Practicing since :1997

Answered : 549 Questions

default
Posted on Sat, 30 Aug 2014 in Digestion and Bowels
Question: Recently I read abot PurZanthin & Curcumin2k supplements made in US and bought it . For last two days I am consuming it and feeling loss of appetite , heaviness in head and feeling loneliness. I would like to add that I am regularly taking DregoD , Sugamet MC two times a day. Apart from it I am taking medicine in the night to cure my claustophobia . Should I stop taking these two supplements ! Pls advise in details!
doctor
Answered by Dr. Samir Patil 3 hours later
Brief Answer:
stop both medications and see if symptoms improve

Detailed Answer:
Both these medications can cause these symptoms. I would advice you to stop both medications. It your symptoms improve after stopping them. You can restart them one at a time. And see which medicine is causing the problem.and discontinue that medication.
In case your symptoms don't improve after stopping these two medications I would advise you to consult your doctor .hope this helps.
Dr Samir
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Samir Patil 16 minutes later
Thanks .. First day i had taken only Purzanthin and wS in exited mood in the morning which spoiled my golf that day. Then i started taking altogether. Hope that Purzanthin may be taken at a interval of a day. But i am requesting you to define the supplements effects to me particarily . What you replied is just i can read anywhere on net. Sorry , but pls explain!
doctor
Answered by Dr. Samir Patil 25 minutes later
Brief Answer:
story meds and observe

Detailed Answer:
Hello.

There is no strong evidence to support the use of both the medications for routine use to prevent illness. Curcumin has been reported to cause or aggravate stomach problems. Mood changes have not been attributed to either drug.

As these are non essential meds, I would suggest you stop both of them. If symptoms do not improve, you will need further work up for your symptoms
.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Curcumin

doctor1 MD

Are there downsides to taking Curcumin 95, an anti-inflammatory OTC pill. How much/daily? I’m a healthy athletic 70 year old female. I have no specific complaints. Just read that anti inflammatories are good for you. Thanks!

doctor1 MD

Does curcumin affect low platelet count . I have persistent counts below 30,000 and want to know if curcumin will make it worse?

doctor1 MD

I take 7.5 mg of warfarin 6 nights, and 0.5 the other night. this is also with 10 mg. of Lipitor . I ordered a supplement from Gold leaf Nutritionals called Berbinex C3. it contains Chromium complexed with amia extract ( Phyllanthus emblica and...

doctor1 MD

M.D. Doctor Browning, affiliated with NEWSMAX MAGAZINE HEALTH DIVISION thus sent out an email that you should 90 to your age to determine average blood pressure. Just did a google search...nothing on this. That means that my average SYSTOLIC should be 157. On BP meds it averages around 110/80 with a resting pulse of 55 or less upon awakening. I have night spikes where BP jumps to 150-160/80 if I take it in the middle of the night. According to Dr. Browning this is normal for me. When I awaken after a full night's sleep it is 100-110/70-80 usually. This morning my peptic ulcer was annoying me and my Systolic jumped to the 160s. I have or had Carotid Artery disease for at least eight years, 50% blockage six years ago. Since drastic life style changes....vitamins, juicing, weight loss, 5'10 and 175, no exercise bec. of Osteo Arthritis in my hip, full batter of blood tests, including CRprotein came back as average for a tennager. On many herbal and natural inflammatorys such as TURMERIC with 95% Curcumin extract and an herbal that after just one pill took 80% of my hip pain away and reduced hip swelling 80% allowing me to walk, though limping with no pain, without a cain. And my Xrays show no cartilage in that hip. Do you think I will live long enough to receive your reply? What am I not doing other than exercise and that will be solved next year with a hip replacement. Bicarb of soda seems to work when my ulcer acts up, though on some meds for maintenance. Maximum number of teaspoons of bicarb I can safely take per day? One more thing...my PH shows my biological terrain around 6.9-7.1 at any time I use a test strip, day or night etc. If I have that ulcer bacteria I have been reading about what can I do naturally to kill the little suckers? Thanks Donald

doctor1 MD

I have a very itchy rash and sometimes even hives. I have started a dietary regime of green coffee bean 1435 mg, garcinia Cambodia 2000mg. and taking super bio curcumin 400mg to help with diabetes. Which one of these pills could be the culprit? Thanks in advance for your advise.

doctor1 MD

I was prescribed Nifediprine er 30mg for Raynaud s syndrome. I also take multiviatamins w/minerals, fish oil, curcumin, glucosamine & chondroitin, aplha lipoic acid, COQ10, garlic, and saw palmetto. Is there any significant problem with mixing these. I don t take Nifediprine at the same time as the other supplements. I separate it from the supplements by taking the Nifediprine about 9 hours later.